Facebook Pixel
EmpowHER Guest

I have been diagnosed with tardive dyskinisa, can it cause diminta or any memory loss?

By Anonymous December 1, 2012 - 5:01pm
Rate This

Add a Comment1 Comments

EmpowHER Guest

Hi Anonymous,

Your diagnosis is common after stopping the use of neuroleptic drugs. Have you changed medications lately or stopped taking medications due to psychiatric issues or other neurological disorders? This is not a simple answer response as you may have to explain in further detail what casused the diagnosis. Please let us know.



December 2, 2012 - 8:49am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Tardive Dyskinesia

Get Email Updates

Tardive Dyskinesia Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!